Combiflam Syrup (100Mg+162.5Mg) 60Ml

Combiflam Syrup (100Mg+162.5Mg) 60Ml

Item requires a valid prescription

Manufactured By Sanofi India Ltd.

Composition Ibuprofen 100Mg+Paracetamol/Acetaminophen 162.5Mg

Rs 33.26

MRP Rs 36.95

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 60ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy